Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 87, NWS Birmingham, AL

September 21, 2009Clay County, Coosa County, Talladega County, Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 21, 2009, 3:11 AM CDT for Clay County, Coosa County, Talladega County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 3:11 AM CDT (08:11 UTC)
Expired
Sep 21, 2009, 6:00 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AL, Coosa County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 5:30 AM CDTFLASH FLOOD1 W Millerville, ALSEVERAL ROADS WERE BARRICADED IN SOUTHWESTERN CLAY COUNTY NEAR THE TOWN OF MILLERVILLE DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 139 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2060 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2060 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 210811
FFWBMX
ALC027-037-121-211100-
/O.NEW.KBMX.FF.W.0087.090921T0811Z-090921T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 AM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 600 AM CDT

* AT 300 AM CDT...NATIONAL WEATHER SERVICE RADARS DETECTED 
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA...
MOVING NORTHEAST AT 10 MPH.  THE RADAR HAS ESTIMATED RAINFALL 
AMOUNTS OF 1 TO 2 INCHES FROM LAY LAKE DAM TO SYLACAUGA SINCE 2 AM 
CDT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE... 
PRODUCING FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOODSTOCK...UNITY...SYCAMORE...STRICKLAND CROSSROADS...PARKDALE...
  MARBLE VALLEY...HANOVER...FAYETTEVILLE AND BLUE SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3311 8600 3280 8642 3287 8646 3294 8652
      3307 8651 3313 8646 3319 8650 3321 8649
      3321 8646 3325 8646 3326 8643 3328 8644
      3331 8624 3330 8593 3311 8593

$$

58
2 follow-up statements
000 
WGUS74 KBMX 210859
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CDT MON SEP 21 2009

ALC027-037-121-211100-
/O.CON.KBMX.FF.W.0087.000000T0000Z-090921T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOSA AL-CLAY AL-TALLADEGA AL-
359 AM CDT MON SEP 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHWESTERN TALLADEGA...SOUTHWESTERN CLAY AND NORTHWESTERN COOSA
COUNTIES...

AT 356 AM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT A 
THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. THE 
HEAVIEST RAINFALL IS NEAR BENTLYVILLE...TO HANOVER...TO PARKDALE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODSTOCK...
TALLADEGA SPRINGS...SYLACAUGA...SYCAMORE...STEWARTVILLE...PARKDALE...
FAYETTEVILLE...CHILDERSBURG AND BLUE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3311 8600 3280 8642 3287 8646 3294 8652
      3307 8651 3313 8646 3319 8650 3321 8649
      3321 8646 3325 8646 3326 8643 3328 8644
      3331 8624 3330 8593 3311 8593

$$
000 
WGUS74 KBMX 211014
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 AM CDT MON SEP 21 2009

ALC027-037-121-211100-
/O.CON.KBMX.FF.W.0087.000000T0000Z-090921T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOSA AL-CLAY AL-TALLADEGA AL-
514 AM CDT MON SEP 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHWESTERN TALLADEGA...SOUTHWESTERN CLAY AND NORTHWESTERN COOSA
COUNTIES...

AT 513 AM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT 
THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. AN 
ADDITIONAL 1 INCH OF RAIN IS POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNITY...
WOODSTOCK...WEOGUFKA...TALLADEGA SPRINGS...SYLACAUGA...SYCAMORE...
STRICKLAND CROSSROADS...STEWARTVILLE...PARKDALE...MARBLE VALLEY...
FAYETTEVILLE...CHILDERSBURG AND BLUE SPRINGS

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3311 8600 3280 8642 3287 8646 3294 8652
      3307 8651 3313 8646 3319 8650 3321 8649
      3321 8646 3325 8646 3326 8643 3328 8644
      3331 8624 3330 8593 3311 8593

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 11:30 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Sep 20, 11:30 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 PM CDT SUN SEP 20 2009

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...ANOTHER ACTIVE NIGHT WITH SEVERAL REPORTS OF FLASH
FLOODING.  CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS THE CENTRAL
SECTIONS MOVING SLOWLY EASTWARD.  WENT AHEAD AND RAISED POPS FROM
TCL EASTWARD.  NO OTHER CHANGES.

&&

.AVIATION...06Z TAF DISCUSSION.

FIRST 6 HOURS OF FORECAST BASED ON THE LINE OF THUNDERSTORMS
TRACKING ACROSS CENTRAL ALABAMA.  IT NOW LOOKS LIKE THE RAIN HAS
ENDED AT TUSCALOOSA AND IS NOW BEGINNING TO IMPACT BHM AND EET.
GRADUAL WEAKENING IS EXPECTED ALONG THE NORTHERN END OF THE LINE SO
ONLY INCLUDED RAIN FOR A COUPLE OF HOURS AT ANB AFTER 0730Z.

LOW CLOUDS WILL LIKELY DEVELOP BY 08Z AT ALL LOCATIONS AND
CONVECTION SHOULD DIMINISH IN BOTH COVERAGE AND INTENSITY.
VISIBILITY WILL DROP TO BETWEEN 3 AND 5 MILES AFTER 09Z.  A FEW
SHOWERS WILL LIKELY LINGER THROUGH THE NIGHT WITH INCREASING
COVERAGE ONCE AGAIN AFTER 15Z.  BY MIDDAY THUNDERSTORMS ARE LIKELY
AREA WIDE AGAIN AND WILL BE MOST NUMEROUS WITHIN 3 HOURS OF SUNSET.

AFTER SUNSET...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN SLOWLY
DIMINISH IN COVERAGE AND INTENSITY ALTHOUGH ISOLATED THUNDERSTORMS
WILL LIKELY LINGER THROUGH 06Z.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL 7 AM CDT
MONDAY.

&&
Hazardous weather outlook, Sep 20, 9:08 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT SUN SEP 20 2009

ALZ011>015-017>050-220200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
908 PM CDT SUN SEP 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

...FLASH FLOOD WATCH THROUGH MONDAY MORNING...

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT
HOURS. THE GROUND IS SATURATED FROM RECENT RAINFALL...AND ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RAIN CHANCES WILL REMAIN ABOVE NORMAL MONDAY WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS...WITH HEAVY RAINFALL
AT TIMES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY DUE TO FLASH FLOODING.

12/SIRMON

In the hours before

Local storm report, Sep 20, 10:17 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      3 S HOLT                33.21N 87.51W
09/20/2009                   TUSCALOOSA         AL   BROADCAST MEDIA

            STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF
            UNIVERSITY BLVD IN TUSCALOOSA. TIME CORRECTED.

&&

GGOGGINS
Local storm report, Sep 20, 10:27 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1027 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLASH FLOOD      CARROLLTON              33.26N 88.10W
09/20/2009                   PICKENS            AL   LAW ENFORCEMENT

            NUMEROUS ROADS BEING CLOSED OR BARRICADED IN AND AROUND
            CARROLLTON DUE TO HIGH WATER.

&&

KLOREK
Special weather statement, Sep 20, 11:01 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 PM CDT SUN SEP 20 2009

ALZ023>025-032-034-210500-
BIBB-HALE-JEFFERSON-SHELBY-TUSCALOOSA-
1101 PM CDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR BIBB...HALE...JEFFERSON...SHELBY AND
TUSCALOOSA COUNTIES UNTIL MIDNIGHT CDT...

AT 1100 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VESTAVIA HILLS TO MERTZ...
OR ALONG A LINE EXTENDING FROM VESTAVIA HILLS TO 12 MILES WEST OF
BRENT...MOVING EAST AT 15 MPH.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  EOLINE.
  HELENA.
  VERIZON MUSIC CENTER AT OAK MOUNTAIN.
  PELHAM.
  OAK MOUNTAIN STATE PARK.
  SILURIA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Local storm report, Sep 20, 11:21 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      HACKLEBURG              34.27N 87.83W
09/20/2009                   MARION             AL   PUBLIC

            WATER OVER THE ROADWAY ON UNION CEMETERY ROAD IN
            HACKLEBURG CAUSING THE ROADWAY TO BE IMPASSIBLE.

0700 PM     FLASH FLOOD      FAYETTE                 33.69N 87.83W
09/20/2009                   FAYETTE            AL   EMERGENCY MNGR

            FLOODING REPORTED ON SEVERAL STREETS IN DOWNTOWN FAYETTE.

0735 PM     FLASH FLOOD      1 W PICKENSVILLE        33.23N 88.29W
09/20/2009                   PICKENS            AL   EMERGENCY MNGR

            WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY 86 JUST
            WEST OF PICKENSVILLE.

0735 PM     FLASH FLOOD      5 WSW CARROLLTON        33.24N 88.18W
09/20/2009                   PICKENS            AL   EMERGENCY MNGR

            WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY 86
            BETWEEN CARROLLTON AND PICKENSVILLE.

0735 PM     FLASH FLOOD      1 W PICKENSVILLE        33.23N 88.29W
09/20/2009                   PICKENS            AL   EMERGENCY MNGR

            WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY
            86...JUST WEST OF PICKENSVILLE.

0955 PM     FLASH FLOOD      3 S HOLT                33.21N 87.51W
09/20/2009                   TUSCALOOSA         AL   BROADCAST MEDIA

            STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF
            UNIVERSITY BLVD IN TUSCALOOSA. TIME CORRECTED.

1024 PM     FLASH FLOOD      CARROLLTON              33.26N 88.10W
09/20/2009                   PICKENS            AL   LAW ENFORCEMENT

            NUMEROUS ROADS BEING CLOSED OR BARRICADED IN AND AROUND
            CARROLLTON DUE TO HIGH WATER.

&&

KLOREK
Special weather statement, Sep 20, 11:55 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1155 PM CDT SUN SEP 20 2009

ALZ025-033>035-210600-
BIBB-CHILTON-PERRY-SHELBY-
1155 PM CDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR BIBB...CHILTON...PERRY AND SHELBY
COUNTIES UNTIL 100 AM CDT...

AT 1154 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ALABASTER TO HARRISBURG...
OR ALONG A LINE EXTENDING FROM ALABASTER TO 8 MILES SOUTH OF BRENT...
MOVING EAST AT 20 MPH.

WINDS UP TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WEST CENTREVILLE.
  SIX MILE.
  WILTON.
  TALLADEGA NATIONAL FOREST.
  RANDOLPH.
  MINOOKA PARK.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, Sep 21, 12:50 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 AM CDT MON SEP 21 2009

ALZ025-033>035-210630-
BIBB-CHILTON-PERRY-SHELBY-
1250 AM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR BIBB...CHILTON...PERRY AND SHELBY
COUNTIES UNTIL 130 AM CDT...

AT 1249 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CHELSEA TO 6 MILES
SOUTHWEST OF TALLADEGA NATIONAL FOREST...OR ALONG A LINE EXTENDING
FROM CHELSEA TO 12 MILES SOUTHEAST OF BRENT...MOVING EAST AT 25 MPH.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TALLADEGA NATIONAL FOREST.
  RANDOLPH.
  MINOOKA PARK.
  STANTON.
  MAPLESVILLE.
  UNION GROVE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:00 PM CDTFlash Flood WarningBMXFayette, Walker, Winston3 hr
Sep 20, 7:40 PM CDTFlash Flood WarningBMXFayette, Greene, Pickens, Tuscaloosa3 hr
Sep 20, 8:02 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Sep 20, 8:56 PM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa, Walker3 hr
Sep 20, 10:01 PM CDTFlash Flood WarningBMXGreene, Pickens, Tuscaloosa3 hr
Sep 20, 10:23 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 10:50 PM CDTFlash Flood WarningBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 11:26 PM CDTFlash Flood WarningBMXChilton, Shelby3 hr
Sep 21, 12:05 AM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Sep 21, 12:55 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Sep 21, 1:44 AM CDTFlash Flood WarningBMXBibb, Hale, Perry, Tuscaloosa3 hr
Sep 21, 2:30 AM CDTFlash Flood WarningBMXTuscaloosa2 hr
Sep 21, 3:44 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter10 hr
Sep 21, 4:27 AM CDTFlash Flood WarningBMXTuscaloosa3 hr
Sep 21, 7:21 AM CDTFlash Flood WarningBMXTuscaloosa6 hr
Sep 21, 7:58 AM CDTFlash Flood WarningBMXLamar, Pickens6 hr
Sep 21, 8:19 AM CDTFlash Flood WarningBMXPickens, Tuscaloosa6 hr
Sep 21, 8:27 AM CDTFlash Flood WarningBMXGreene, Hale4 hr
Sep 21, 9:00 AM CDTFlash Flood WarningBMXBibb, Perry3 hr
Sep 21, 9:55 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Sep 21, 9:56 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Sep 21, 10:17 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston3 hr
Sep 21, 10:27 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Sep 21, 11:56 AM CDTFlash Flood WarningBMXBibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more4 hr
Sep 21, 12:53 PM CDTFlash Flood WarningBMXChilton, Coosa, Jefferson, St. Clair, Shelby, Talladega3 hr
Sep 21, 1:39 PM CDTTornado WarningBMXSumter51 min
Sep 21, 1:52 PM CDTFlash Flood WarningBMXGreene, Hale, Pickens, Sumter3 hr
Sep 21, 2:04 PM CDTFlash Flood WarningBMXClay, Coosa, Tallapoosa3 hr
Sep 21, 2:24 PM CDTTornado WarningBMXGreene, Sumter51 min
Sep 21, 2:59 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Sep 21, 3:07 PM CDTTornado WarningBMXGreene, Sumter38 min
Sep 21, 3:39 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 3:41 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 4:09 PM CDTTornado WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter48 min
Sep 21, 4:49 PM CDTFlash Flood WarningBMXGreene, Hale, Marengo, Sumter2 hr
Sep 21, 5:27 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 5:56 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike2 hr
Sep 21, 6:35 PM CDTAreal Flood AdvisoryBMXLowndes115 min

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.